# SDR IPXA10559055

- Difficulty date: March 28, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO BAY FLOOR PANEL NR 3 UPPER SURFACE IS CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS FABRICATED NEW FLOOR PANEL FROM CLAD ALUMINUM 2024-T3.  DRILLED FASTENERS, COUNTERSUNK HOLES APPLIED PRIMER AND INSTALLED PANEL IAW SRM 53-30-53-0II SRM 51-40-08-0G, SRM 51-20-01-0G.
